Comptes Rendus. Mathématique (Apr 2021)

A new note on factored infinite series and trigonometric Fourier series

  • Bor, Hüseyin

DOI
https://doi.org/10.5802/crmath.179
Journal volume & issue
Vol. 359, no. 3
pp. 323 – 328

Abstract

Read online

In this paper, we have proved two main theorems under more weaker conditions dealing with absolute weighted arithmetic mean summability factors of infinite series and trigonometric Fourier series. We have also obtained certain new results on the different absolute summability methods.